MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM COLLECTION BAGS; DIGNISHIELD STOOL MANAGEMENT SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM COLLECTION BAGS; DIGNISHIELD STOOL MANAGEMENT SYSTEM
Model Number SMS2B1L
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer had ordered 10 each per case of dignicare stool management system collection bags, but they only received the bag and not the other components.Customer stated that based on the manufacturer part number sms2b1l, it appeared the item should come with the following: a catheter tube assembly, a 60cc syringe, a collection bag, a syringe of lubricating jelly, a biological odor eliminator and a tube clamp.The device has no components made of natural rubber latex.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because that there were no other components sent instead of dignishield collection bags in this product.No root cause could be found because the reported event was unconfirmed.The device did not fail to meet relevant specifications.Based on patient code 2645 the product does not appear to have been used.The product had not caused the reported failure.The device was not returned for evaluation.A dhr review was not required because the reported event is unconfirmed.Based on the results of the investigation, no additional actions are needed.As the reported event is unconfirmed a labeling review is not required.Correction: g h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.

Brand Name
BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM COLLECTION BAGS
Common Device Name
DIGNISHIELD STOOL MANAGEMENT SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13839694
Report Number1018233-2022-01465
Device Sequence Number1401670
Product Code KNT
UDI-Device Identifier00801741045967
UDI-Public(01)00801741045967
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSMS2B1L
Device Catalogue NumberSMS2B1L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown